Candida Infection Cream

Think Twice Before Using A Steroid Cream Or Pill Long Term

Greetings. It's Eric Bakker, naturopath fromNew Zealand, author of Candida Crusher and formulator of Canxida, the Candida dietarysupplements. Thanks for tuning into my tutorial. I'm going to talk a bit about steroid usetoday and patients that I see with yeast infection. I've seen way too many people over the yearswho take different kinds of steroid preparations. Whether it be for asthma, they'll inhale asteroid. Whether it be for dermatitis or a skin condition, they'll put it on their handsor different parts of their body. Maybe they're taking prednisolone, a stronger one, for differentkinds of diseases, autoimmune diseases, for example. I've seen no good outcomes with peopleon steroids, particularly long term.

I get many cases of patients in. All the time,I see people who take these kinds of preparations. Whether it's creams or ointments or pills,sometimes for years on end. And then come to seek my advice regarding overcoming somekind of chronic illness, which they've developed over time.I had a patient recently yesterday who's been taking a steroid cream now probably for about30 years with quite a bad urinary problem. And this poor guy has been to so many differentpractitioners to try and work out what's wrong with his urinary system. And there's no doubtabout it, no family history on either side with this poor young guy. There are no realclearcut causes or reasons why he should

have this problem apart from using steroidcream for 30 years, a very powerful steroid he's been using. You can see what's happened.He's suppressed his adrenal gland. He's suppressed his ability to make cortisol properly. He'seven showing some signs of Cushing's disease already, which is just too much steroid inthe body. If you're watching this tutorial and you're takinga preparation for say psoriasis or dermatitis and it involves a topical application of asteroid, maybe you're swallowing some prednisone tablets on a regular basis for some conditionthat you've got. Or perhaps you're inhaling steroids for asthma. The longterm consequencesof these drugs can be devastating for your

cardiovascular system, for your musculoskeletalsystem, for your immune system, it just doesn't make sense long term to take a hormone inthat your body itself produces. You'll only end up in serious problems doing this. Justlike you will be by continuing to borrow money all the time from banks. Eventually, you'llget to a point where you just can't pay the debt anymore. And that's what I see with peoplewith longterm steroid use. To me some of the two worst drugs I've everseen patients use repeatedly would have to be antibiotics and steroids. So if this ringsa bell for you, stop and think about what you're doing. Go and see a health care practitionerand tell them that you're concerned about

steroid use. Or maybe go and see someone likeme or another health care professional who can guide you on how you can get off thisstuff. Because what you're presenting with right now could very well be linked to thelongterm use of that steroid that you're using right now.Thanks for tuning in.

Leave a Reply